The notions of isomorphism and identity for many-valued relational structures

Studia Logica 27 (1):93 - 99 (1971)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF02282556
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 49,040
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Rational Reconstruction of the Domain of Feature Structures.M. Andrew Moshier - 1995 - Journal of Logic, Language and Information 4 (2):111-143.
Countable Structures of Given Age.H. D. Macpherson, M. Pouzet & R. E. Woodrow - 1992 - Journal of Symbolic Logic 57 (3):992-1010.
A Theorem on the Isomorphism Property.Renling Jin - 1992 - Journal of Symbolic Logic 57 (3):1011-1017.
Expressive Power in First Order Topology.Paul Bankston - 1984 - Journal of Symbolic Logic 49 (2):478-487.

Analytics

Added to PP index
2009-01-28

Total views
13 ( #671,599 of 2,311,171 )

Recent downloads (6 months)
1 ( #753,181 of 2,311,171 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature